Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 129, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 12, 2022, 4:26 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2022, 4:26 PM MDT (22:26 UTC)
- Expired
- Jul 12, 2022, 5:10 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 3730 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
768
WUUS55 KPUB 122226
SVRPUB
COC055-101-122330-
/O.NEW.KPUB.SV.W.0129.220712T2226Z-220712T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
426 PM MDT Tue Jul 12 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Huerfano County in southeastern Colorado...
Southwestern Pueblo County in southeastern Colorado...
* Until 530 PM MDT.
* At 426 PM MDT, severe thunderstorms were located along a line
extending from 16 miles northeast of Walsenburg to near La Veta,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Indian Creek on the southeastern Spring Burn Scar, southeastern
Spring Burn Scar south of Highway 160 in Huerfano county,
Walsenburg and La Veta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3741 10506 3747 10513 3772 10493 3791 10474
3782 10436 3778 10441 3775 10446 3774 10445
3773 10446 3741 10482
TIME...MOT...LOC 2226Z 331DEG 14KT 3783 10461 3750 10505
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen3 follow-up statements
021
WWUS55 KPUB 122233
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
433 PM MDT Tue Jul 12 2022
COC055-101-122330-
/O.CON.KPUB.SV.W.0129.000000T0000Z-220712T2330Z/
Huerfano CO-Pueblo CO-
433 PM MDT Tue Jul 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...
At 432 PM MDT, severe thunderstorms were located along a line
extending from 16 miles northeast of Walsenburg to near La Veta,
moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Indian Creek on the southeastern Spring Burn Scar, southeastern
Spring Burn Scar south of Highway 160 in Huerfano county, Walsenburg
and La Veta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3741 10506 3747 10513 3772 10493 3791 10474
3782 10436 3778 10441 3775 10446 3774 10445
3773 10446 3741 10482
TIME...MOT...LOC 2232Z 331DEG 14KT 3782 10461 3749 10505
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen416
WWUS55 KPUB 122303
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
503 PM MDT Tue Jul 12 2022
COC055-101-122330-
/O.CON.KPUB.SV.W.0129.000000T0000Z-220712T2330Z/
Huerfano CO-Pueblo CO-
503 PM MDT Tue Jul 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...
At 503 PM MDT, severe thunderstorms were located along a line
extending from 28 miles east of Greenhorn Mountain to near
Walsenburg, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3753 10486 3759 10489 3768 10494 3781 10484
3791 10474 3782 10436 3778 10441 3775 10446
3774 10445 3773 10446 3747 10475
TIME...MOT...LOC 2303Z 297DEG 21KT 3782 10450 3758 10476
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen964
WWUS55 KPUB 122310 RRA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
510 PM MDT Tue Jul 12 2022
COC055-101-122320-
/O.CAN.KPUB.SV.W.0129.000000T0000Z-220712T2330Z/
Huerfano CO-Pueblo CO-
510 PM MDT Tue Jul 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with these thunderstorms.
LAT...LON 3753 10486 3759 10489 3768 10494 3781 10484
3791 10474 3782 10436 3778 10441 3775 10446
3774 10445 3773 10446 3747 10475
TIME...MOT...LOC 2308Z 331DEG 14KT 3780 10449 3756 10475
$$
Ehr/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:59 PM MDT, 27 minutes earlier.
Area forecast discussion, Jul 12, 3:59 PM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 359 PM MDT Tue Jul 12 2022 .SHORT TERM...(This evening through Wednesday) Issued at 352 PM MDT Tue Jul 12 2022 Key Messages: 1) Scattered storms, strong to severe, remain possible around the southern mountains and I-25 corridor through mid evening. 2) Scattered thunderstorms are once again possible Wednesday afternoon, but will likely stay over and near the higher terrain. Scattered thunderstorms, a few severe, continue at this time as large scale ascent remains in place and as an east southeast wind continues to usher in higher dewpoint air and more unstable air. Focus will likely continue to be across the southern mountains and I- 25 corridor where strong to severe storms capable of producing large hail and damaging winds will remain possible. No change in the environment at this time, and based on latest trends with development pushing into the I-25 corridor, could easily see an uptick in thunderstorm coverage and intensity similar to what occurred across the Pikes Peak region early this afternoon. While can't completely rule out stronger development over El Paso County, would think the stronger development would be from Pueblo and to the south. Still think large hail, up to around two inches, and damaging winds to around 65 mph will be possible with the strongest storms. Burn scar flash flooding will remain a possibility and given where focus is expected, think the Spring Burn Scar would be most at risk. Still think there is the possibility for an isolated stronger storm over the eastern plains this evening, but the previously mentioned capping in place could still limit this potential. So, confidence on storm development over the eastern plains is low at this time. Storms will diminish by around mid evening, with dry weather then expected tonight into much of Wednesday. Thunderstorm development is expected again Wednesday, but should remain confined to the higher terrain. .LONG TERM...(Wednesday night through Tuesday) Issued at 352 PM MDT Tue Jul 12 2022 Key Messages: 1) Daily afternoon showers and thunderstorms will continue, mainly over the mountains and I-25. 2) Temperatures will warm through this week, remaining well above seasonal averages. 3) Increased precipitation is expected starting this weekend and into early next week across most of the forecast area. Thursday-Friday... The upper-level ridge will continue overhead with high pressure dominating our region heading towards this weekend. With plenty of diurnal heating under the synoptic high, high temperatures will continue to increase above seasonal averages, hitting mid-high 80s over our higher terrain and breaking 100 over parts of the eastern plains. Short-lived disturbances will continue to translate through the mid and upper-level flow, and combined with the increased daily heating daily afternoon showers and thunderstorms will be possible. Exact coverage and intensity of the expected precipitation will become more clear closer to date, but in general flow aloft will be relatively weak on Thursday and Friday. Due to this, storms will be slower-moving and it will be difficult to get more organized modes of convection, so the likeliest impact concerns will be heavy rainfall and gusty outflow winds, which could pose problems over burn scars and other flood-prone areas. A few stronger storms will of course be possible, but will be more dependent on how much instability we get as well as smaller-scale interactions from existing storms as well as local orographic effects. Saturday Onwards... On Saturday, deterministic model guidance still suggests a more potent shortwave disturbance moving through the ridge and altering the position of its main axis, which could serve to increase incoming energy aloft and allow for more widespread precipitation into this weekend, as the hints of an upper-level low move along the Canadian border far to our north. Temperatures are expected to decrease a few degrees, but will still likely remain well into the 90s. Ensemble spreads on this weekend's temperatures are fairly narrow, implying some increased confidence in the continuation of the warm pattern. Regardless, this weekend is still looking warm but with an expected uptick in precipitation across most of the forecast area. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 352 PM MDT Tue Jul 12 2022 Outside of early evening possible thunderstorm development with gusty winds, expect the TAF stations, KALS, KCOS and KPUB, will have VFR conditions through much of the forecast period. Winds will be mostly light at all TAF stations with the exception of wind gusts from outflow in the vicinity of thunderstorms at KALS around 21Z to 23Z tomorrow afternoon, coming out of a southerly direction. - RISER && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RODRIGUEZ LONG TERM...GARBEROGLIO AVIATION...RISER
Hazardous weather outlook, Jul 12, 12:18 PM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1218 PM MDT Tue Jul 12 2022 COZ058>089-093>099-131830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1218 PM MDT Tue Jul 12 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop this afternoon over the mountains, with the activity spreading across most valleys during the afternoon time period. The main concerns will be the potential for flash flooding, especially over the burn scar areas, gusty winds and small hail. The heaviest rainfall potential will be along and south of highway 50. Scattered storms will push onto the I-25 later this afternoon and early evening, with a few storms possibly becoming severe. If severe storms develop, then wind gusts to 65 mph and hail to the size of ping pong balls would be possible. Isolated thunderstorms are possible over the far eastern plains this evening, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are likely across the higher terrain Wednesday through Friday, with just isolated to scattered activity expected along the I-25 Corridor. Similar thunderstorm activity is forecast for Saturday through Monday, though isolated convection will return to the far eastern plains near the Kansas border. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. RODRIGUEZ
In the hours before
Local storm report, Jul 12, 3:32 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 3 NNE TRINIDAD 37.21N 104.49W
07/12/2022 E1.75 INCH LAS ANIMAS CO PUBLIC
REPORT OF A MIX OF QUARTER TO GOLFBALL SIZE
HAIL WITH SEVERE THUNDERSTORM IN NORTHERN
PART OF TRINIDAD AREA JUST EAST OF
INTERSTATE 25.
&&
COHENSpecial weather statement, Jul 12, 3:38 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
338 PM MDT Tue Jul 12 2022
COZ084-085-122230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
338 PM MDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of east central El Paso
County through 430 PM MDT...
At 338 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 19 miles east of Colorado Springs, moving east at 20
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Schriever AFB, Yoder and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3878 10454 3892 10457 3900 10414 3879 10410
TIME...MOT...LOC 2138Z 262DEG 18KT 3887 10446
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MG/CohenLocal storm report, Jul 12, 3:43 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL TRINIDAD 37.17N 104.51W
07/12/2022 E1.50 INCH LAS ANIMAS CO PUBLIC
&&Special weather statement, Jul 12, 3:54 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
354 PM MDT Tue Jul 12 2022
COZ074-086>088-122245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
354 PM MDT Tue Jul 12 2022
...Strong thunderstorms will impact portions of eastern Huerfano,
northwestern Las Animas and southwestern Pueblo Counties through 445
PM MDT...
At 353 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from 15 miles northeast of
Walsenburg to 8 miles north of La Veta. Movement was southeast at 15
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. There is also a Flash Flood Warning in effect to
the west, for the Spring Burn Scar.
Locations impacted include...
Eastern Spring Burn Scar north of Highway 160, Walsenburg and La
Veta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3770 10431 3738 10486 3747 10497 3749 10501
3772 10502 3791 10465
TIME...MOT...LOC 2153Z 292DEG 14KT 3780 10461 3764 10496
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MG/CohenSpecial weather statement, Jul 12, 3:56 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Tue Jul 12 2022
COZ086-122245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
356 PM MDT Tue Jul 12 2022
...Strong thunderstorms will impact portions of northwestern Pueblo
County through 445 PM MDT...
At 355 PM MDT, Doppler radar was tracking the leading edge of strong
winds, accompanying isolated thunderstorms, along a line extending
from 10 miles southwest of Salt Creek to near Pinon. Movement was
east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo West,
Pueblo Depot and Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3798 10437 3849 10429 3849 10473 3816 10487
3803 10473
TIME...MOT...LOC 2155Z 275DEG 17KT 3812 10470 3847 10457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Jul 12, 4:05 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
405 PM MDT Tue Jul 12 2022
COZ071>075-122245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
405 PM MDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of east central
Alamosa, southwestern Huerfano and northeastern Costilla Counties
through 445 PM MDT...
At 405 PM MDT, Doppler radar was tracking a strong thunderstorm near
Spring Burn Scar south of Highway 160 in Costilla county, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Spring Burn Scar south of Highway 160 in Costilla county, Indian
Creek on the southeastern Spring Burn Scar, southwestern Spring Burn
Scar south of Highway 160 in Huerfano county, western Spring Burn
Scar north of Highway 160, Blanca, Fort Garland and Blanca Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3760 10553 3767 10525 3738 10511 3732 10539
3741 10552
TIME...MOT...LOC 2205Z 333DEG 12KT 3753 10529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MG/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:05 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 11, 6:15 PM MDT | Special Weather Statement | PUB | Alamosa | 45 min |
| Jul 11, 6:29 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jul 11, 6:41 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jul 11, 7:31 PM MDT | Special Weather Statement | PUB | Las Animas | 59 min |
| Jul 12, 1:05 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 12, 1:27 PM MDT | Special Weather Statement | PUB | Rio Grande | 48 min |
| Jul 12, 2:14 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 12, 2:19 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 56 min |
| Jul 12, 2:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 12, 2:34 PM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| Jul 12, 2:38 PM MDT | Special Weather Statement | PUB | 37 min | |
| Jul 12, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 29 min |
| Jul 12, 2:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jul 12, 3:07 PM MDT | Special Weather Statement | PUB | Fremont | 53 min |
| Jul 12, 3:16 PM MDT | Special Weather Statement | PUB | Fremont | 59 min |
| Jul 12, 3:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 18 min |
| Jul 12, 3:38 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jul 12, 3:49 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 12, 3:54 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 12, 3:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 12, 4:05 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 12, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 58 min |
| Jul 12, 5:11 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.